Tags

Type your tag names separated by a space and hit enter

[Spontaneous epidural spinal hematoma during and following anticoagulant medication].
Nervenarzt. 1972 Jun; 43(6):318-22.N

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Journal Article

Language

ger

PubMed ID

5052303

Citation

Busse, O, et al. "[Spontaneous Epidural Spinal Hematoma During and Following Anticoagulant Medication]." Der Nervenarzt, vol. 43, no. 6, 1972, pp. 318-22.
Busse O, Hamer J, Paal G, et al. [Spontaneous epidural spinal hematoma during and following anticoagulant medication]. Nervenarzt. 1972;43(6):318-22.
Busse, O., Hamer, J., Paal, G., & Piotrowski, W. (1972). [Spontaneous epidural spinal hematoma during and following anticoagulant medication]. Der Nervenarzt, 43(6), 318-22.
Busse O, et al. [Spontaneous Epidural Spinal Hematoma During and Following Anticoagulant Medication]. Nervenarzt. 1972;43(6):318-22. PubMed PMID: 5052303.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Spontaneous epidural spinal hematoma during and following anticoagulant medication]. AU - Busse,O, AU - Hamer,J, AU - Paal,G, AU - Piotrowski,W, PY - 1972/6/1/pubmed PY - 1972/6/1/medline PY - 1972/6/1/entrez SP - 318 EP - 22 JF - Der Nervenarzt JO - Nervenarzt VL - 43 IS - 6 SN - 0028-2804 UR - https://www.unboundmedicine.com/medline/citation/5052303/[Spontaneous_epidural_spinal_hematoma_during_and_following_anticoagulant_medication]_ DB - PRIME DP - Unbound Medicine ER -